按条件检索“204”条记录

已选条件: 数据来源: SCOPUS × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem SCOPUS SCIE

作者:Xijun Hu;Yuwei Ou

作者机构:[Hu, X] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China;[ Ou, Y] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China

来源:Regular & chaotic dynamics,REGULAR & CHAOTIC DYNAMICS,2013,Vol.18,Issue.6,732-741

WOS被引数:4

资源类型:期刊论文

WOS:000329108900012

2. Synchronization of Coupled Discrete-Time Harmonic Oscillators With Rational Frequency EI SCOPUS SCIE

作者:Wang, Xingping; Cheng, Zhaolin

作者机构:[Wang, Xingping] Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai 264001, Peoples R China.; [Cheng, Zhaolin] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2013,Vol.58,Issue.6,1573-1579

WOS被引数:9

资源类型:期刊论文

WOS:000319471200022

3. Protocols of location-proof based on WiFi in smart-phone EI SCOPUS

作者:Chen, Xiao-Long ;Qin, Jing

作者机构:[Chen, Xiao-Long ;Qin, Jing ] School of Mathematics, Shandong University, Ji'nan 250100, China

来源:Ruan Jian Xue Bao/Journal of Software,2013,Vol.24,Issue.SUPPL.2,222-228

资源类型:期刊论文

4. Generalized Derivations Having the Same Power Values with Left Multiplications SCOPUS SCIE

作者:Xu, Xiaowei; Ma, Jing; Niu, Fengwen

作者机构:[Xu, Xiaowei; Ma, Jing; Niu, Fengwen] Jilin Univ, Coll Math, Changchun 130012, Peoples R China.; [Xu, Xiaowei] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ALGEBRA COLLOQUIUM,2013,Vol.20,Issue.3,369-382

WOS被引数:1

资源类型:期刊论文

WOS:000321394400002

5. An efficient proposal distribution for Metropolis-Hastings using a B-splines technique EI SCOPUS SCIE

作者:Shao, W.;Guo, G.;Meng, F.;Jia, S.

作者机构:[Shao, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, G] Department of Statistics, Shandong University of Technology, Zibo 255049, Shandong, China;[ Meng, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.57,Issue.1,465-478

WOS被引数:13

资源类型:期刊论文

WOS:000310403700035

6. The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval SCOPUS SCIE

作者:Li, Jin; Li, Xiuzhen

作者机构:[Li, Jin; Li, Xiuzhen] Shandong Jianzhu Univ, Sch Sci, Jinan 25010, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000328789200001

7. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

8. Edge Disjoint Hamilton Cycles in Intersection Graphs of Bases of Matroids SCOPUS SCIE

作者:Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen

作者机构:[Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Qinglin Roger] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,327-334

资源类型:期刊论文

WOS:000319710700021

9. Stability and Static Output Feedback Stabilization for a Class of Nonlinear Discrete-Time Singular Switched Systems EI SCOPUS SCIE

作者:Wei Wang;Shuping Ma;Chenghui Zhang

作者机构:[Wang, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Ma, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2013,Vol.11,Issue.6,1138-1148

WOS被引数:4

资源类型:期刊论文

WOS:000327674100008

10. On solutions of the generalized Stein quaternion matrix equation EI SCOPUS

作者:Song, Caiqin ;Wang, Xiaodong ;Zhang, Xiangyun

作者机构:[Song, Caiqin ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Xiangyun ] Department of Mathematics, East China Normal University, Shanghai 200241, China;[Wang, Xiaodong ] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[Song, Caiqin ] College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

来源:Journal of Applied Mathematics and Computing,2013,Vol.43,Issue.43102,115-131

资源类型:期刊论文

11. On representation theorem of sublinear expectation related to G-Lévy process and paths of G-Lévy process SCOPUS SCIE

作者:Ren, L.

作者机构:[Ren, L] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1301-1310

WOS被引数:3

资源类型:期刊论文

WOS:000317808700001

12. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

13. Neighborhood Unions for the Existence of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Y.;Li, G.;Yan, J.

作者机构:[Gao, Y] School of Mathematics and Computer Science, Ningxia University, Ningxia, 750021, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.5,1337-1345

WOS被引数:2

资源类型:期刊论文

WOS:000323374100015

14. Continuity of left-continuous triangular norms with special associated negations EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Shandong Polytech Univ, Fac Sci, Jinan 250353, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.226,78-88

WOS被引数:1

资源类型:期刊论文

WOS:000321536000006

15. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

16. Properties of meromorphic solutions of Painleve III difference equations SCIE

作者:Zhang, Jilong; Yi, Hongxun

作者机构:[Zhang, Jilong] Beihang Univ, LMIB, Beijing 100191, Peoples R China.; [Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:4

资源类型:期刊论文

WOS:000325109100001

17. A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun

作者机构:[Yu, Bo; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN MATHEMATICAL PHYSICS,2013

WOS被引数:8

资源类型:期刊论文

WOS:000323056400001

18. Results on value distribution of L-functions SCOPUS SCIE

作者:Xiao-Min Li;Hong-Xun Yi

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Mathematische Nachrichten,MATHEMATISCHE NACHRICHTEN,2013,Vol.286,Issue.13,1326-1336

WOS被引数:3

资源类型:期刊论文

WOS:000327745400004

19. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

20. Existence of weak solutions for p-Laplacian problem with impulsive effects SCOPUS SCIE

作者:Xu, J.;Wei, Z.;Ding, Y.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China;[ Ding, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Taiwanese journal of mathematics,TAIWANESE JOURNAL OF MATHEMATICS,2013,Vol.17,Issue.2,501-515

WOS被引数:8

资源类型:期刊论文

WOS:000319540900006

共 11 页, 204 条记录

TOP